PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2010 | 8 | 2 | 235-243
Tytuł artykułu

From factorizations of noncommutative polynomials to combinatorial topology

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This is an extended version of a talk given by the author at the conference “Algebra and Topology in Interaction” on the occasion of the 70th Anniversary of D.B. Fuchs at UC Davis in September 2009. It is a brief survey of an area originated around 1995 by I. Gelfand and the speaker.
Wydawca
Czasopismo
Rocznik
Tom
8
Numer
2
Strony
235-243
Opis fizyczny
Daty
wydano
2010-04-01
online
2010-04-14
Twórcy
Bibliografia
  • [1] Björner A., Topological Methods, In: Handbook of Combinatorics, MIT Press, Cambridge, MA, 1995, 1819–1872
  • [2] Cassidy T., Phan C., Shelton B., Noncommutative Koszul algebras from combinatorial topology, J. Reine Angew. Math., to appear
  • [3] Gelfand I., Gelfand S., Retakh V., Serconek S., Wilson R., Hilbert series of quadratic algebras associated with decompositions of noncommutative polynomials, J. Algebra, 2002, 254, 279–299 http://dx.doi.org/10.1016/S0021-8693(02)00081-9
  • [4] Gelfand I., Gelfand S., Retakh V., Wilson R., Quasideterminants, Advances in Math., 2005, 193, 56–141 http://dx.doi.org/10.1016/j.aim.2004.03.018
  • [5] Gelfand I., Gelfand S., Retakh V., Wilson R., Factorizations of polynomials over noncommutative algebras and sufficient sets of edges in directed graphs, Lett. Math. Physics, 2005, 74, 153–167 http://dx.doi.org/10.1007/s11005-005-0024-8
  • [6] Gelfand I., Krob D., Lascoux A., Leclerc B., Retakh V., Thibon J.-Y., Noncommutative symmetric functions, Advances in Math., 1995, 112, 218–348 http://dx.doi.org/10.1006/aima.1995.1032
  • [7] Gelfand I., Retakh V., Determinants of matrices over moncommutative rings, Funct. Anal. Appl., 1991, 25, 91–102 http://dx.doi.org/10.1007/BF01079588
  • [8] Gelfand I., Retakh V., A theory of noncommutative determinants and characteristic functions of graphs, Funct. Anal. Appl., 1992, 26(4), 1–20
  • [9] Gelfand I., Retakh V., A theory of noncommutative determinants and characteristic functions of graphs. I, Publ. LACIM, UQAM, Montreal, 1993, 1–26
  • [10] Gelfand I., Retakh V., Noncommutative Vieta theorem and symmetric functions, In: Gelfand Mathematical Seminars 1993–95, Birkhäuser, Boston, 1996, 93–100
  • [11] Gelfand I., Retakh V., Quasideterminants, I, Selecta Math., 1997, 3, 517–546 http://dx.doi.org/10.1007/s000290050019
  • [12] Gelfand I., Retakh V., Serconek S., Wilson R., On a class of algebras associated to directed graphs, Selecta Math., 2005, 11, 281–295 http://dx.doi.org/10.1007/s00029-005-0005-x
  • [13] Gelfand I., Retakh V., Wilson R., Quadratic-linear algebras associated with decompositions of noncommutative polynomials and differential polynomials, Selecta Math., 2001, 7, 493–523 http://dx.doi.org/10.1007/s00029-001-8096-5
  • [14] Osofsky B., Quasideterminants and right roots of polynomials over division rings, In: Algebras, Rings and Their Representations, World Sci. Publ., Singapore, 2006, 241–263 http://dx.doi.org/10.1142/9789812774552_0015
  • [15] Osofsky B., Noncommutative linear algebra, Contemp. Math., 2006, 419, 231–254
  • [16] Piontkovski D., Algebras associated to pseudo-roots of noncommutative polynomials are Koszul, Intern. J. Algebra Comput., 2005, 15, 643–648 http://dx.doi.org/10.1142/S0218196705002396
  • [17] Polischuk A., Positselski L., Quadratic Algebras, Amer. Math. Soc., Providence, RI, 2005
  • [18] Retakh V., Serconek S., Wilson R., On a class of Koszul algebras associated to directed graphs, J. Algebra, 2006, 304, 1114–1129 http://dx.doi.org/10.1016/j.jalgebra.2005.11.005
  • [19] Retakh V., Serconek S., Wilson R., Hilbert series of algebras associated to directed graphs, J. of Algebra, 2007, 312, 142–151 http://dx.doi.org/10.1016/j.jalgebra.2006.06.048
  • [20] Retakh V., Serconek S., Wilson R., Construction of some algebras associated to directed graphs and related to factorizations of noncommutative polynomials, Contemp. Math., 442, Amer. Math. Soc., Providence, RI, 2007
  • [21] Retakh V., Serconek S., Wilson R., Koszulity of splitting algebras associated with cell complexes, J. Algebra, 2010, 323, 983–999 http://dx.doi.org/10.1016/j.jalgebra.2009.11.039
  • [22] Retakh V., Serconek S., Wilson R., Hilbert series of some algebras associated with directed graphs and cohomology (in preparation)
  • [23] Retakh V., Wilson R., Advanced course on quasideterminants and universal localization, CRM, Barcelona, 2007
  • [24] Retakh V., Wilson R., Algebras associated to directed acyclic graphs, Adv. Appl. Math., 2009, 42, 42–59 http://dx.doi.org/10.1016/j.aam.2008.04.002
  • [25] Sadofsky H., Shelton B., The Koszul property as a topological invariant and measure of singularities, preprint available at arXiv:0911.2541
  • [26] Serconek S., Wilson R., Quadratic algebras associated with decompositions of noncommutative polynomials are Koszul algebras, J. Algebra, 2004, 278, 473–493 http://dx.doi.org/10.1016/S0021-8693(03)00340-5
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-010-0008-5
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.